Will birthd control pills cause depresson? Need help!

Discussion in 'Fibromyalgia Main Forum' started by kimo, Sep 5, 2002.

  1. kimo

    kimo New Member

    My 18 year old daughter is having depression and anxiety problems. She is on birth control for cramps and the 1st kind made her nauseated, the second kind made her mean and the 3rd one she has been on it for 2 weeks is making her depressed. Could the depression be the pill? She is the best natured girl, so sweet, bubbly and always smiling and this is not like her, I am worried sick. Do you have any ideas? They mention depression in the phamplet but nothing more. I told her to get off of the pill and see if that helped. I hope to God it goes away because I know how bad it is. Thanks
  2. kimo

    kimo New Member

    My 18 year old daughter is having depression and anxiety problems. She is on birth control for cramps and the 1st kind made her nauseated, the second kind made her mean and the 3rd one she has been on it for 2 weeks is making her depressed. Could the depression be the pill? She is the best natured girl, so sweet, bubbly and always smiling and this is not like her, I am worried sick. Do you have any ideas? They mention depression in the phamplet but nothing more. I told her to get off of the pill and see if that helped. I hope to God it goes away because I know how bad it is. Thanks
  3. froggy

    froggy New Member

    Yes the pill can cause depression in alot of people-she mite be one who can not take em,there are some who can't-let the doctor know ASAP because it sure sounds like that is what's happening to her.

    Peace & Love Jan
  4. Shirl

    Shirl New Member

    Froggy is right, get in touch with the doctor right away. I am sure their must be something else she can take for cramps that won't alter her personality.

    I used to give my daughter calcium tablets a week before her period and it cut out the cramps and the 'crankiness' too!

    Try this website to get more information on those particular pills; www.medscape.com

    Take care, and get in touch with that doctor.

    Shalom, Shirl
  5. kimo

    kimo New Member

    Shirl,
    How much calcium? Let me know.. Thank you!!!!